# SDR SWAA2023010676236

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 794-807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP, BS 794.3 - 807, S25R, WL 156.   REPLACED THE STRAP IAW SRM 51-40-02, AND DWG 146A8340, REV-.
